# SDR CA951122017

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 73938
- Condition: Broken
- Location: Cyl Head Exh
- Part time: 1,212 hours
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT REPORTED A ROUGH RUNNING ENGINE ON APPRAOCH. POST FLIGHT INVESTIGATION REVEALED ONE OF THE EXHAUST VALVES HAD FRACTURED AND SEPARATED FROM ITS STEM AND DESTROYED THE PISTON CROWN AND CYLINDER CA P. THE EXHAUST VALVES ON ALL CYLINDERS INDICATED A "TULIP" CONDITION. THE FUEL AND INDUCTION SYSTEMS WERE CLEANED AND INSPECTED AND ALL NEW STEEL CYLINDER ASSEMBLIES WERE INSTALLED.
